HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Non Kählerian equivariant compactifications of an algebraic multiplicative group

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01894490
Contributor : Laurent Meersseman Connect in order to contact the contributor
Submitted on : Friday, October 12, 2018 - 2:52:59 PM
Last modification on : Wednesday, October 20, 2021 - 3:18:56 AM

Links full text

Identifiers

Collections

Citation

François Lescure, Laurent Meersseman. Non Kählerian equivariant compactifications of an algebraic multiplicative group. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2002, 52 (1), pp.255 - 273. ⟨10.5802/aif.1885⟩. ⟨hal-01894490⟩

Share

Metrics

Record views

18